# SDR 04FDEA02502

- Difficulty date: August 18, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA72161
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, AFTER REMOVAL OF DOOR CUTOUT AFT LOWER LINER, CORROSION   FOUND ON FRAME SIDE SURFACE AT STA 1959.  AFT CARGO, CORROSION ON FRAME SIDE SURFACE AT STA 1959 REMOVED PER SRM 53-00-01 FIGURE 3 VOLUME I.  MATERIAL THICKNESS= 0.130 INCH, MATERIAL REMOVED= 0.025 INCH, MATERIAL REMAINING= 0.105 INCH WITHIN LIMITS PER SRM 53-00-01 FIGURE 3 VOLUME I.
